JournalszaaVol. 18, No. 1pp. 131–141

Existence and Uniqueness of Solutions to a Class of Stochastic Functional Partial Differential Equations via Integral Contractors

  • Jan Turo

    Gdansk University of Technology, Poland
Existence and Uniqueness of Solutions to a Class of Stochastic Functional Partial Differential Equations via Integral Contractors cover
Download PDF

Abstract

Existence and uniqueness theorem for first order stochastic functional partial differential equations with the white noise as a coefficient is proved. In the proof the characteristics method and the concept of integral contractors are used.

Cite this article

Jan Turo, Existence and Uniqueness of Solutions to a Class of Stochastic Functional Partial Differential Equations via Integral Contractors. Z. Anal. Anwend. 18 (1999), no. 1, pp. 131–141

DOI 10.4171/ZAA/873